# SDR 98FDEA00432

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 210005007
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00048 STS-LAX:  Rt I/B ELEVATOR ACTUATOR.  X-RAY FILM EXHIBITS IRREGULAR GEOMETRIC PATTERNS OF DIFFERENT DENSITIES THROUGHOUT PISTON WALL (PRIMARY PATH).  REMOVED AND REPLACED RT INBD ELEVATOR ACTUATOR.  CLOSED 7/16/98.
